Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Complex Monge-Ampère of a maximum


Authors: Eric Bedford and Sione Ma'u
Journal: Proc. Amer. Math. Soc. 136 (2008), 95-101
MSC (2000): Primary 32U40, 32W20; Secondary 58C35
Published electronically: October 16, 2007
MathSciNet review: 2350393
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive a formula for $ (dd^{c}u)^{n}$ where $ u=\max _{j}u_{j}$ is a finite maximum. As an application, we compute the complex equilibrium measures of some generalized polyhedra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32U40, 32W20, 58C35

Retrieve articles in all journals with MSC (2000): 32U40, 32W20, 58C35


Additional Information

Eric Bedford
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: bedford@indiana.edu

Sione Ma'u
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47405
Email: sinmau@indiana.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09145-9
PII: S 0002-9939(07)09145-9
Keywords: Current, measure, Monge-Amp\`{e}re, plurisubharmonic
Received by editor(s): June 9, 2006
Published electronically: October 16, 2007
Additional Notes: The first author was supported in part by the NSF
The second author was supported by a New Zealand Science and Technology Post-Doctoral fellowship, contract no. IDNA0401.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.